Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
S2000

Accutane stopped working or i'm lucky ...

Recommended Posts

My face became less dry, and lips (this might be too early to judge) but i'm no longer using moisturizer, i still use chapstick though. For many people, dry skin occurs through the course, but mine stopped, does it mean accutane stopped working or i'm lucky ?? :whistle:

Share this post


Link to post
Share on other sites

My face became less dry, and lips (this might be too early to judge) but i'm no longer using moisturizer, i still use chapstick though. For many people, dry skin occurs through the course, but mine stopped, does it mean accutane stopped working or i'm lucky ?? :whistle:

how long have youbeen on it?

Share this post


Link to post
Share on other sites

The same thing is happening to me. During the first month, my lips, and hads were really dry but now they aren't as dry. I don't know why this is happening, though.

Share this post


Link to post
Share on other sites

My face became less dry, and lips (this might be too early to judge) but i'm no longer using moisturizer, i still use chapstick though. For many people, dry skin occurs through the course, but mine stopped, does it mean accutane stopped working or i'm lucky ?? :whistle:

how long have youbeen on it?

this is my 2nd month, same as blu15, my first month were horrible, everything was dry !!

Share this post


Link to post
Share on other sites

My face became less dry, and lips (this might be too early to judge) but i'm no longer using moisturizer, i still use chapstick though. For many people, dry skin occurs through the course, but mine stopped, does it mean accutane stopped working or i'm lucky ?? :whistle:

how long have youbeen on it?

this is my 2nd month, same as blu15, my first month were horrible, everything was dry !!

and you haven't changed your dosage? im almost done my 5th month........and my lips have been the only thing that's really been dry..............my skin actually has become "normal" and what it shouldve been without the oil

yeah maybe u should talk to your derm about that........i've been normal dry pretty much the whole course

Share this post


Link to post
Share on other sites

My face became less dry, and lips (this might be too early to judge) but i'm no longer using moisturizer, i still use chapstick though. For many people, dry skin occurs through the course, but mine stopped, does it mean accutane stopped working or i'm lucky ?? :whistle:

how long have youbeen on it?

this is my 2nd month, same as blu15, my first month were horrible, everything was dry !!

and you haven't changed your dosage? im almost done my 5th month........and my lips have been the only thing that's really been dry..............my skin actually has become "normal" and what it shouldve been without the oil

yeah maybe u should talk to your derm about that........i've been normal dry pretty much the whole course

change my dosage ?? meaning bump it up ?? Does my skin suppose to be dry through out the course or something >>

Share this post


Link to post
Share on other sites

change my dosage ?? meaning bump it up ?? Does my skin suppose to be dry through out the course or something >>

Share this post


Link to post
Share on other sites

I only weight about 125pounds (pretty skinny) so my derm described me 60mg/day for 5 months, i was very dry on the first month but then now its not anymore. I dont think he will up my dosage but yeah i'll talk to him, cuz im getting worried !!

Share this post


Link to post
Share on other sites

im still battling with my initial breakout and its going away, i hope there wont be another one after this, it was a nightmare. Worst breakouts in years

Share this post


Link to post
Share on other sites

Your body can get used to a dosage. My skin isn't overly dry or flaky anymore and my dosage hasn't changed. If the dryness has lessened but you still aren't clear, that's probably an indication that you are ready for an increase in dosage if your bloodwork is good.

Share this post


Link to post
Share on other sites

^^ is this just an anecdotal assertion, or have you actually gotten that confirmed by a dermatologist?

i mean, it seems plausible, but accutane seems too intricate a drug to be simplified into a basic scenario like that.

however, with that said, i am not as dry as i was before (say, during the end of the first month), and my lips aren't peeling/dry as much, AND the clogged pores are not surfacing as quickly (although that could easily be false), BUT i have not gotten any new pimples/clogged pores since that period. have any others experienced this? any other suggestions, besides asking my derm to consider a higher dosage, which i will ask her to do? i am on 40mg/80mg alternating every other day and am in the middle of my second month.

Share this post


Link to post
Share on other sites
Guest fatallyours

i am not as dry as i was before (say, during the end of the first month), and my lips aren't peeling/dry as much, AND the clogged pores are not surfacing as quickly (although that could easily be false), BUT i have not gotten any new pimples/clogged pores since that period. have any others experienced this? any other suggestions, besides asking my derm to consider a higher dosage, which i will ask her to do? i am on 40mg/80mg alternating every other day and am in the middle of my second month.

I am going through the same thing, in a couple days (start of Jan) will begin my 3rd month. I am on 40mg everyday except for Mon,Wed &Fri where I take 80mg, and my skin is slightly dry but NOTHING like it was in the first month, but unlikeyou I am still experiencing breakouts, but no more of those clogged pores coming to the surface.

I'd like to find out more about this as well, if anyone has any info. I've been getting my pills from my family doctor, and not my derm (I am due for a checkup), so he's not much help when it comes to questions.

Share this post


Link to post
Share on other sites
^^ is this just an anecdotal assertion, or have you actually gotten that confirmed by a dermatologist?

i mean, it seems plausible, but accutane seems too intricate a drug to be simplified into a basic scenario like that.

I have been told this by two different derms, but sometime they do oversimplify explanations.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×